Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION CHAMP")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3328

  • Page / 134

Export

Selection :

  • and

GENERALIZATION OF THE EINSTEIN THEORYRASTALL P.1972; PHYS. REV., D; U.S.A.; DA. 1972; VOL. 6; NO 12; PP. 3357-3359; BIBL. 4REF.Serial Issue

THE FORCE FIELD EQUATION FOR THE PROPAGATION OF GALATIC COSMIC RAYS APPLIED TO NEUTRON MONITOR MEASUREMENTS.MORAAL H; HENNING JJ; STOKER PH et al.1974; J. GEOPHYS. RES.; U.S.A.; DA. 1974; VOL. 79; NO 31; PP. 4559-4566; BIBL. 25 REF.Article

A NOTE ON THE GRAVITATIONAL FIELD OF A ROTATING RADIATING SOURCEGOODINSON PA.1972; J. PHYS. A; G.B.; DA. 1972; VOL. 5; NO 12; PP. L131; BIBL. 3 REF.Serial Issue

N=8 SUPERGRAVITY BREAKS DOWN TO N=1AWADA MA; DUFF MJ; POPE CN et al.1983; PHYSICAL REVIEW LETTERS; ISSN 0031-9007; USA; DA. 1983; VOL. 50; NO 5; PP. 294-297; BIBL. 14 REF.Article

GENERALIZED RELATIVISTIC FIELD EQUATIONS AND THE UNIFORMLY EXPANDING "THREE STAGE UNIVERSE"PHILBERT K.1982; SPECUL. SCI. TECHNOL.; ISSN 0155-7785; CHE; DA. 1982; VOL. 5; NO 2; PP. 189-212; BIBL. 44 REF.Article

ASYMPTOTIC LIMIT OF CLASSICAL ELECTRODYNAMICS FOR SLOWLY VARYING FIELDSSESTERO A.1981; ALTA FREQ.; ISSN 0002-6557; ITA; DA. 1981; VOL. 50; NO 4; PP. 229-230Article

ON ROSEN'S BI-METRIC THEORY OF GRAVITATION.YILMAZ H.1975; GEN. RELATIV. GRAVITAT.; G.B.; DA. 1975; VOL. 6; NO 3; PP. 269-275; BIBL. 5 REF.Article

SOLUTIONS FOR THE GENERAL CYLINDRICALLY SYMMETRIC STATIONARY DUST MODEL.ZIMMERMAN JC.1975; J. MATH. PHYS.; U.S.A.; DA. 1975; VOL. 16; NO 12; PP. 2458-2460; BIBL. 4 REF.Article

THE GAUGE IN GENERAL RELATIVITY.COHN J.1975; GEN. RELATIV. GRAVITAT.; G.B.; DA. 1975; VOL. 6; NO 2; PP. 143-150; BIBL. 8 REF.Article

AN EXPLICIT MODEL FOR THE RENORMALIZATION OF FIELD EQUATIONS.DE MOTTONI P; TESEI A.1975; J. MATH. PHYS.; U.S.A.; DA. 1975; VOL. 16; NO 5; PP. 1148-1149; BIBL. 9 REF.Article

GENERATION OF SOLUTIONS OF THE BRANS-DICKE EQUATIONS.SNEDDON GE; MCINTOSH CBG.1974; AUSTRAL. J. PHYS.; AUSTRAL.; DA. 1974; VOL. 27; NO 3; PP. 411-416; BIBL. 16 REF.Article

ON VARIATIONAL PRINCIPLES AND GENERALIZED EQUATIONS OF INTERTIAL-GRAVITATIONAL FIELD.RAIGORODSKI LD.1974; ACTA PHYS. ACAD. SCI. HUNGAR.; HONGR.; DA. 1974; VOL. 37; NO 1-2; PP. 133-139; BIBL. 9 REF.Article

THE INTERNAL STRUCTURE OF A POLYTROPE OF CONSTANT GRAVITATIONAL MASS DENSITY IN GENERAL RELATIVITY.SHARMA JP.1974; INDIAN J. PHYS.; INDIA; DA. 1974; VOL. 48; NO 4; PP. 344-352; BIBL. 17 REF.Article

FOND GRAVITATIONNEL POSTULE DANS LES EQUATIONS DU CHAMP A 5 DIMENSIONSBEDRITSKIJ AI.1974; VESCI AKAD. NAVUK B.S.S.R., FIZ.-MAT. NAVUK; S.S.S.R.; DA. 1974; NO 4; PP. 62-71; BIBL. 14 REF.Article

SOLUTION ANISOTROPE DES EQUATIONS DE GRAVITATION A HYPERSURFACE SINGULIERE ISOTROPEPINUS VK.1973; ZH. EKSPER. TEOR. FIZ.; S.S.S.R.; DA. 1973; VOL. 64; NO 4; PP. 1111-1118; ABS. ANGL.; BIBL. 5 REF.Serial Issue

SPONTANEOUS COMPACTIFICATION OF SUPERGRAVITY ON THE THREE-SPHEREDUFF MJ; TOWNSEND PK; VAN NIEUWENHUIZEN P et al.1983; PHYSICS LETTERS SECTION B; ISSN 0370-2693; NLD; DA. 1983; VOL. 122; NO 3-4; PP. 232-236; BIBL. 13 REF.Article

EQUATIONS GENERALISEES D'UN CHAMP GRAVITATIONNEL INERTIEL. IIRAJGORODSKIJ LD.1975; IZVEST. VYSSH. UCHEBN. ZAVED., FIZ.; S.S.S.R.; DA. 1975; VOL. 18; NO 9; PP. 34-37; BIBL. 9 REF.Article

TYPE N SOLUTIONS OF THE VACUUM SEALAR-TENSOR FIELD EQUATIONS.LUN AWC; MCINTOSH CBG.1973; GEN. RELATIV. GRAVITAT.; G.B.; DA. 1973; VOL. 4; NO 6; PP. 475-487; BIBL. 17 REF.Article

ESTIMATION A PRIORI DANS LE PROBLEME DE PROLONGEMENT DU CHAMP A PARTIR D'UNE SURFACE CYLINDRIQUE SEMBLABLE DU GENRE TEMPSSHISHATSKIJ SP.1973; MAT. PROBL. GEOFIZ.; S.S.S.R.; DA. 1973; NO 4; PP. 165-178; BIBL. 5 REF.Article

ADJOINT SOLUTIONS OF THE BRANS-DICKE EQUATIONSBUCHDAHL HA.1973; INTERNATION. J. THEOR. PHYS.; G.B.; DA. 1973; VOL. 7; NO 3-4; PP. 287-289; BIBL. 5 REF.Serial Issue

APPROXIMATION NEWTONIENNE POUR UNE CLASSE D'EQUATIONS GRAVITATIONNELLES GENERALISEESNEDYALKOV I; KALEVA S.1970; GOD. VISSH. TEKH. UCHEBN. ZAVED., FIZ.; BALG.; DA. 1970; VOL. 7; NO 2; PP. 1-8; ABS. BULG. ANGL.; BIBL. 5 REF.Serial Issue

METHODE FONCTIONNELLE DE SOLUTION DES EQUATIONS DU CHAMP DE GRAVITATIONKIRIYA VS.1979; IZVEST. VYSSH. UCHEBN. ZAVED., FIZ.; SUN; DA. 1979; NO 2; PP. 50-55; BIBL. 8 REF.Article

EXACT SOLUTION TO RADIATION-FILLED BRANS-DICKE CLOSED SPACE COSMOLOGYOBREGON O; CHAUVET P.1978; ASTROPHYS. SPACE SCI.; NLD; DA. 1978; VOL. 56; NO 2; PP. 335-339; BIBL. 11 REF.Article

UNPHYSICAL CHARACTERISTICS OF YANG'S PURE-SPACE EQUATIONS.PAVELLE R.1976; PHYS. REV. LETTERS; U.S.A.; DA. 1976; VOL. 37; NO 15; PP. 961-964; BIBL. 17 REF.Article

UNPHYSICAL SOLUTION OF YANG'S GRAVITATIONAL-FIELD EQUATIONS.PAVELLE R.1975; PHYS. REV. LETTERS; U.S.A.; DA. 1975; VOL. 34; NO 17; PP. 1114; BIBL. 5 REF.Article

  • Page / 134